Spherıcal ınvolutes of the fıxed pole curve on the tımelıke bertrand curve couple

Süleyman Şenyurt, Ömer Faruk Çalışkan

Abstract


In this paper, it has been showed that every single indicatrix of tangents and  indicatrix of binormals of the curve, (alpha^*) are spherical involutes of the fixed pole curve, (C^*) by finding a transition link of the timelike Bertrand curve couple through Frenet frames.


Full Text: PDF

How to Cite this Article:

Süleyman Şenyurt, Ömer Faruk Çalışkan, Spherıcal ınvolutes of the fıxed pole curve on the tımelıke bertrand curve couple, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 32-37

Copyright © 2013 Süleyman Şenyurt, Ömer Faruk Çalışkan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS